# SDR QXEA2024062500165

- Difficulty date: June 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N634QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000726
- Aircraft time: 15,863 hours, 10,664 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Damaged
- Stage of operation: LD
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

TAIL STRIKE DURING BALKED LANDING AND GO AROUND. REMOVED FROM SERVICE. APU FWD ACCESS PANEL (351GL) HAS DAMAGE FROM TAIL STRIKE CONTACT. APU AFT ACCESS PANEL (351HL) HAS DAMAGE FROM TAIL STRIKE CONTACT. FWD BOTTOM EDGE OF APU TAILCONE HAS DAMAGE FROM TAIL STRIKE CONTACT. PHASE II HARD LANDING INSPECTION REQUIRED; C/W E175 AMM TASK 05-50-03-200-802-A. APU INLET SILENCER REQUIRES REPLACEMENT DUE TO DIFFUSER SPLITTER VANE DAMAGE BEING OUT OF LIMITS PER AMM TASK 49-16-01-350-801-1. AIRCRAFT DOWN FOR REPAIRS.
